# SDR AT9900772

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON FLOOR SUPPORT AT BS 160 TO BS 200.  REMOVED AND REPLACED FLOOR SUPPORT AT BS 160 TO BS 200 IAW DC9 SRM 53-11-01, 51-10-02, 51-10-03, 51-10-04, AND 51-30-02.
